# SDR DALA2025020400808

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 RESSURE DECK SHEAR WEB HAS MULTIPLE AREAS OF CORROSION FROM S17L TO S17R @ STA 1681-1720. CORRECTIVE ACTION: REMOVED AND REPLACED PRESSURE DECK FROM STA 1681-1720 STR 14L-STR 17R IAW B757 200 SRM 51-40-02 AND DWG 146N5300 REV C. (0789299)
